# SDR CALA2020040300783

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N4880
- Make and model: Airbus A319-132
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: D5358542620000
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL CONE UPPER SKIN UPPER SURFACE AT FR85-86 STRINGER 1R-2R FOUND 1EA DENT MARK REF NON-ROUTINE NO.9410324 -ORIGINATED, SPEC NO.A3NB-06-3-6001. FUSE TAILCONE FR85-FR86 STR1R-STR2R REPAIRED AS PER SRM 53-51-30 0-011 REV 132. THIS IS A CATAGORY A REPAIR. REF HAECO N/R 9410324 FOR DETAILS OF WORK ACCOMPLISHED. RII INSPECTION PERFORMED BY HAECO RII QUALIFIED INSPECTOR STAMP NUMBER ON BASE NON-ROUTINE LOG PAGE 9410324.
